Alert archive / Missouri / Frost Advisories in 2011
Frost Advisory 2, NWS Springfield, MO
NWS Springfield, MO issued this frost advisory at Oct 19, 2011, 3:10 PM CDT for 11 counties in Missouri. It took effect at Oct 20, 2011, 1:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 19, 2011, 3:10 PM CDT (20:10 UTC)
- In effect from
- Oct 20, 2011, 1:00 AM CDT
- Expired
- Oct 20, 2011, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Springfield, MO
Counties Camden County, MO, Douglas County, MO, Howell County, MO, Laclede County, MO, Miller County, MO, Morgan County, MO, Ozark County, MO, Pulaski County, MO, Taney County, MO, Texas County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 85 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 727 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -93 m²/s²
- 0-3 km storm-relative helicity
- -85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
250 WWUS73 KSGF 192010 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 310 PM CDT WED OCT 19 2011 ...FREEZING TEMPERATURES AND FROST LIKELY TONIGHT... .A COLD CANADIAN AIR MASS WILL SETTLE OVER THE OZARKS THROUGH THE END OF THE WEEK AS HIGH PRESSURE SLOWLY BUILDS ACROSS THE PLAINS. NEAR OR BELOW FREEZING TEMPERATURES WILL IMPACT AREAS FROM SOUTHEAST KANSAS INTO WESTERN MISSOURI TONIGHT. FREEZING TEMPERATURES AND WIDESPREAD FROST WILL LIKELY IMPACT THE ENTIRE AREA THURSDAY NIGHT AND EARLY FRIDAY MORNING. MOZ055-068-080-091-201400- /O.EXA.KSGF.FZ.W.0003.111020T0600Z-111020T1400Z/ BENTON-HICKORY-DALLAS-WEBSTER- INCLUDING THE CITIES OF...WARSAW...COLE CAMP...HERMITAGE... BUFFALO...MARSHFIELD...ROGERSVILLE 310 PM CDT WED OCT 19 2011 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY. * TIMING AND AREAS AFFECTED...AREAS WEST OF A WARSAW TO MARSHFIELD TO GALENA LINE WILL EXPERIENCE FREEZING TEMPERATURES AND FROST LATE TONIGHT AND EARLY THURSDAY MORNING. FREEZING TEMPERATURES AND FROST WILL LIKELY OCCUR AGAIN LATE THURSDAY NIGHT AND EARLY FRIDAY MORNING. * TEMPERATURES...AREA TEMPERATURES WILL FALL TO OR BELOW FREEZING MAINLY BETWEEN 2 AM AND 8 AM THURSDAY MORNING. FROST WILL ALSO BE LIKELY ACROSS THE AREA. * IMPACTS...FROST AND TEMPERATURES BELOW 32 DEGREES FOR MULTIPLE HOURS CAN CAUSE SERIOUS DAMAGE TO UNPROTECTED VEGETATION. FREEZING TEMPERATURES CAN ALSO DAMAGE UNDRAINED HOSES AND SPRINKLER SYSTEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ073-097-101-MOZ066-067-077>079-088>090-093>095-101>103-201400- /O.CON.KSGF.FZ.W.0003.111020T0600Z-111020T1400Z/ BOURBON-CRAWFORD-CHEROKEE-VERNON-ST. CLAIR-BARTON-CEDAR-POLK- JASPER-DADE-GREENE-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD-BARRY-STONE- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...NEVADA...APPLETON CITY...OSCEOLA... LAMAR...EL DORADO SPRINGS...STOCKTON...BOLIVAR...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...NEOSHO...AURORA... MOUNT VERNON...NIXA...OZARK...ANDERSON...PINEVILLE...MONETT... CASSVILLE...KIMBERLING CITY...GALENA 310 PM CDT WED OCT 19 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY. * TIMING AND AREAS AFFECTED...AREAS WEST OF A WARSAW TO MARSHFIELD TO GALENA LINE WILL EXPERIENCE FREEZING TEMPERATURES AND FROST LATE TONIGHT AND EARLY THURSDAY MORNING. FREEZING TEMPERATURES AND FROST WILL LIKELY OCCUR AGAIN LATE THURSDAY NIGHT AND EARLY FRIDAY MORNING. * TEMPERATURES...AREA TEMPERATURES WILL FALL TO OR BELOW FREEZING MAINLY BETWEEN 2 AM AND 8 AM THURSDAY MORNING. FROST WILL ALSO BE LIKELY ACROSS THE AREA. * IMPACTS...FROST AND TEMPERATURES BELOW 32 DEGREES FOR MULTIPLE HOURS CAN CAUSE SERIOUS DAMAGE TO UNPROTECTED VEGETATION. FREEZING TEMPERATURES CAN ALSO DAMAGE UNDRAINED HOSES AND SPRINKLER SYSTEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MOZ056-057-069-070-081-082-092-096-097-104-105-201400- /O.NEW.KSGF.FR.Y.0002.111020T0600Z-111020T1400Z/ MORGAN-MILLER-CAMDEN-PULASKI-LACLEDE-TEXAS-WRIGHT-DOUGLAS-HOWELL- TANEY-OZARK- INCLUDING THE CITIES OF...VERSAILLES...ELDON...LAKE OZARK... OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...WAYNESVILLE... LEBANON...HOUSTON...CABOOL...MOUNTAIN GROVE...MANSFIELD...AVA... WEST PLAINS...BRANSON...FORSYTH...GAINESVILLE...THEODOSIA 310 PM CDT WED OCT 19 2011 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY. * TIMING AND AREAS AFFECTED...WIDESPREAD FROST IS EXPECTED LATE TONIGHT AND EARLY THURSDAY MORNING FROM THE LAKE OF THE OZARKS REGION...SOUTH INTO THE BRANSON AND WEST PLAINS AREA. * TEMPERATURES...OVERNIGHT LOWS WILL FALL INTO THE LOWER AND MIDDLE 30S. SOME LOCATIONS MAY BRIEFLY REACH THE FREEZING MARK. * IMPACTS...FROST WILL LIKELY DAMAGE TENDER AND UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SCHAUMANN
4 follow-up statements
448 WWUS73 KSGF 192101 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 401 PM CDT WED OCT 19 2011 ...FREEZING TEMPERATURES AND FROST LIKELY TONIGHT... .A COLD CANADIAN AIR MASS WILL SETTLE OVER THE OZARKS THROUGH THE END OF THE WEEK AS HIGH PRESSURE SLOWLY BUILDS ACROSS THE PLAINS. NEAR OR BELOW FREEZING TEMPERATURES WILL IMPACT AREAS FROM SOUTHEAST KANSAS INTO WESTERN MISSOURI TONIGHT. FREEZING TEMPERATURES AND WIDESPREAD FROST WILL LIKELY IMPACT THE ENTIRE AREA THURSDAY NIGHT AND EARLY FRIDAY MORNING. KSZ073-097-101-MOZ055-066>068-077>080-088>091-093>095-101>103- 200915- /O.CON.KSGF.FZ.W.0003.111020T0600Z-111020T1400Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-VERNON-ST. CLAIR-HICKORY-BARTON- CEDAR-POLK-DALLAS-JASPER-DADE-GREENE-WEBSTER-NEWTON-LAWRENCE- CHRISTIAN-MCDONALD-BARRY-STONE- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...NEVADA... APPLETON CITY...OSCEOLA...HERMITAGE...LAMAR...EL DORADO SPRINGS... STOCKTON...BOLIVAR...BUFFALO...JOPLIN...CARTHAGE...GREENFIELD... SPRINGFIELD...MARSHFIELD...ROGERSVILLE...NEOSHO...AURORA... MOUNT VERNON...NIXA...OZARK...ANDERSON...PINEVILLE...MONETT... CASSVILLE...KIMBERLING CITY...GALENA 401 PM CDT WED OCT 19 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY. * TIMING AND AREAS AFFECTED...AREAS WEST OF A WARSAW TO MARSHFIELD TO GALENA LINE WILL EXPERIENCE FREEZING TEMPERATURES AND FROST LATE TONIGHT AND EARLY THURSDAY MORNING. FREEZING TEMPERATURES AND FROST WILL LIKELY OCCUR AGAIN LATE THURSDAY NIGHT AND EARLY FRIDAY MORNING. * TEMPERATURES...AREA TEMPERATURES WILL FALL TO OR BELOW FREEZING MAINLY BETWEEN 2 AM AND 8 AM THURSDAY MORNING. FROST WILL ALSO BE LIKELY ACROSS THE AREA. * IMPACTS...FROST AND TEMPERATURES BELOW 32 DEGREES FOR MULTIPLE HOURS CAN CAUSE SERIOUS DAMAGE TO UNPROTECTED VEGETATION. FREEZING TEMPERATURES CAN ALSO DAMAGE UNDRAINED HOSES AND SPRINKLER SYSTEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MOZ056-057-069-070-081-082-092-096-097-104-105-200915- /O.CON.KSGF.FR.Y.0002.111020T0600Z-111020T1400Z/ MORGAN-MILLER-CAMDEN-PULASKI-LACLEDE-TEXAS-WRIGHT-DOUGLAS-HOWELL- TANEY-OZARK- INCLUDING THE CITIES OF...VERSAILLES...ELDON...LAKE OZARK... OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...WAYNESVILLE... LEBANON...HOUSTON...CABOOL...MOUNTAIN GROVE...MANSFIELD...AVA... WEST PLAINS...BRANSON...FORSYTH...GAINESVILLE...THEODOSIA 401 PM CDT WED OCT 19 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY. * TIMING AND AREAS AFFECTED...WIDESPREAD FROST IS EXPECTED LATE TONIGHT AND EARLY THURSDAY MORNING FROM THE LAKE OF THE OZARKS REGION...SOUTH INTO THE BRANSON AND WEST PLAINS AREA. * TEMPERATURES...OVERNIGHT LOWS WILL FALL INTO THE LOWER AND MIDDLE 30S. SOME LOCATIONS MAY BRIEFLY REACH THE FREEZING MARK. * IMPACTS...FROST WILL LIKELY DAMAGE TENDER AND UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SCHAUMANN
030 WWUS73 KSGF 200521 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 1221 AM CDT THU OCT 20 2011 ...FREEZING TEMPERATURES AND FROST LIKELY TONIGHT... .A COLD CANADIAN AIR MASS WILL SETTLE OVER THE OZARKS THROUGH THE END OF THE WEEK AS HIGH PRESSURE SLOWLY BUILDS ACROSS THE PLAINS. NEAR OR BELOW FREEZING TEMPERATURES WILL IMPACT AREAS FROM SOUTHEAST KANSAS INTO WESTERN MISSOURI TONIGHT. FREEZING TEMPERATURES AND WIDESPREAD FROST WILL LIKELY IMPACT THE ENTIRE AREA THURSDAY NIGHT AND EARLY FRIDAY MORNING. KSZ073-097-101-MOZ055-066>068-077>080-088>091-093>095-101>103- 201400- /O.CON.KSGF.FZ.W.0003.111020T0600Z-111020T1400Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-VERNON-ST. CLAIR-HICKORY-BARTON- CEDAR-POLK-DALLAS-JASPER-DADE-GREENE-WEBSTER-NEWTON-LAWRENCE- CHRISTIAN-MCDONALD-BARRY-STONE- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...NEVADA... APPLETON CITY...OSCEOLA...HERMITAGE...LAMAR...EL DORADO SPRINGS... STOCKTON...BOLIVAR...BUFFALO...JOPLIN...CARTHAGE...GREENFIELD... SPRINGFIELD...MARSHFIELD...ROGERSVILLE...NEOSHO...AURORA... MOUNT VERNON...NIXA...OZARK...ANDERSON...PINEVILLE...MONETT... CASSVILLE...KIMBERLING CITY...GALENA 1221 AM CDT THU OCT 20 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. * SHORT TERM TRENDS...TEMPERATURES AT MIDNIGHT HAD COOLED INTO THE MIDDLE AND UPPER 30S NEAR THE MISSOURI KANSAS BORDER WHERE THE SKY HAD CLEARED. FARTHER EAST THE TEMPERATURES REMAINED IN THE 40S WHERE CLOUDS LINGERED. THE SKY WILL GRADUALLY CLEAR FROM WEST OVERNIGHT ALLOWING TEMPERATURES TO FALL NEAR OR BELOW FREEZING BY DAY BREAK. * TIMING AND AREAS AFFECTED...AREAS WEST OF A WARSAW TO MARSHFIELD TO GALENA LINE WILL EXPERIENCE FREEZING TEMPERATURES AND FROST LATE TONIGHT AND EARLY THURSDAY MORNING. FREEZING TEMPERATURES AND FROST WILL LIKELY OCCUR AGAIN LATE THURSDAY NIGHT AND EARLY FRIDAY MORNING. * TEMPERATURES...AREA TEMPERATURES WILL FALL TO OR BELOW FREEZING MAINLY BETWEEN 4 AM AND 8 AM THURSDAY MORNING. FROST WILL ALSO BE LIKELY ACROSS THE AREA. * IMPACTS...FROST AND TEMPERATURES BELOW 32 DEGREES FOR MULTIPLE HOURS CAN CAUSE SERIOUS DAMAGE TO UNPROTECTED VEGETATION. FREEZING TEMPERATURES CAN ALSO DAMAGE UNDRAINED HOSES AND SPRINKLER SYSTEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MOZ056-057-069-070-081-082-092-096-097-104-105-201400- /O.CON.KSGF.FR.Y.0002.111020T0600Z-111020T1400Z/ MORGAN-MILLER-CAMDEN-PULASKI-LACLEDE-TEXAS-WRIGHT-DOUGLAS-HOWELL- TANEY-OZARK- INCLUDING THE CITIES OF...VERSAILLES...ELDON...LAKE OZARK... OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...WAYNESVILLE... LEBANON...HOUSTON...CABOOL...MOUNTAIN GROVE...MANSFIELD...AVA... WEST PLAINS...BRANSON...FORSYTH...GAINESVILLE...THEODOSIA 1221 AM CDT THU OCT 20 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. * SHORT TERM TRENDS...CLOUDS LINGERED ACROSS THE ADVISORY AREA AT MIDNIGHT KEEPING TEMPERATURES IN THE 40S. THE SKY WILL GRADUALLY CLEAR FROM THE WEST OVERNIGHT ALLOWING TEMPERATURES TO FALL INTO THE LOWER AND MIDDLE 30S BY DAY BREAK. * TIMING AND AREAS AFFECTED...AREAS OF FROST IS EXPECTED EARLY THURSDAY MORNING FROM THE LAKE OF THE OZARKS REGION...SOUTH INTO THE BRANSON AND WEST PLAINS AREA. * TEMPERATURES...LOW TEMPERATURES BY DAY BREAK THURSDAY WILL FALL INTO THE LOWER AND MIDDLE 30S. SOME LOCATIONS MAY BRIEFLY REACH THE FREEZING MARK. * IMPACTS...FROST WILL LIKELY DAMAGE TENDER AND UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ FOSTER
599 WWUS73 KSGF 200910 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 410 AM CDT THU OCT 20 2011 ...FROST LIKELY TONIGHT... .A COLD CANADIAN AIR MASS WILL SETTLE OVER THE OZARKS THIS MORNING INTO TONIGHT AS HIGH PRESSURE SLOWLY BUILDS ACROSS THE PLAINS. TEMPERATURES NEAR THE FREEZING MARK WILL IMPACT ALL AREAS FROM SOUTHEAST KANSAS INTO SOUTHWEST MISSOURI EARLY THIS MORNING AND AGAIN ON FRIDAY MORNING CAUSING WIDESPREAD FROST TO OCCUR. KSZ073-097-101-MOZ055-066>068-077>080-088>091-093>095-101>103- 202115- /O.NEW.KSGF.FR.Y.0003.111021T0800Z-111021T1400Z/ /O.CON.KSGF.FZ.W.0003.000000T0000Z-111020T1400Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-VERNON-ST. CLAIR-HICKORY-BARTON- CEDAR-POLK-DALLAS-JASPER-DADE-GREENE-WEBSTER-NEWTON-LAWRENCE- CHRISTIAN-MCDONALD-BARRY-STONE- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...NEVADA... APPLETON CITY...OSCEOLA...HERMITAGE...LAMAR...EL DORADO SPRINGS... STOCKTON...BOLIVAR...BUFFALO...JOPLIN...CARTHAGE...GREENFIELD... SPRINGFIELD...MARSHFIELD...ROGERSVILLE...NEOSHO...AURORA... MOUNT VERNON...NIXA...OZARK...ANDERSON...PINEVILLE...MONETT... CASSVILLE...KIMBERLING CITY...GALENA 410 AM CDT THU OCT 20 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. A FREEZE WARNING ALSO REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. * SHORT TERM TRENDS...TEMPERATURES EARLY THIS MORNING HAD COOLED INTO THE MIDDLE AND UPPER 30S NEAR THE MISSOURI KANSAS BORDER WHERE THE SKY HAD CLEARED. FARTHER EAST THE TEMPERATURES REMAINED IN THE 40S WHERE CLOUDS LINGERED. THE SKY WILL GRADUALLY CLEAR FROM WEST BY SUNRISE ALLOWING TEMPERATURES TO FALL NEAR OR BELOW FREEZING. * TIMING AND AREAS AFFECTED...AREAS WEST OF A WARSAW TO MARSHFIELD TO GALENA LINE WILL EXPERIENCE FREEZING TEMPERATURES AND FROST EARLY THURSDAY MORNING. WIDESPREAD FROST WILL LIKELY OCCUR AGAIN LATE THURSDAY NIGHT AND EARLY FRIDAY MORNING. * TEMPERATURES...AREA TEMPERATURES WILL FALL TO OR BELOW FREEZING MAINLY BETWEEN 4 AM AND 8 AM THURSDAY MORNING. FROST WILL ALSO BE LIKELY ACROSS THE AREA. * IMPACTS...FROST AND TEMPERATURES BELOW 32 DEGREES FOR MULTIPLE HOURS CAN CAUSE SERIOUS DAMAGE TO UNPROTECTED VEGETATION. FREEZING TEMPERATURES CAN ALSO DAMAGE UNDRAINED HOSES AND SPRINKLER SYSTEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MOZ056-057-069-070-081-082-092-096-097-104-105-202115- /O.NEW.KSGF.FR.Y.0003.111021T0800Z-111021T1400Z/ /O.CON.KSGF.FR.Y.0002.000000T0000Z-111020T1400Z/ MORGAN-MILLER-CAMDEN-PULASKI-LACLEDE-TEXAS-WRIGHT-DOUGLAS-HOWELL- TANEY-OZARK- INCLUDING THE CITIES OF...VERSAILLES...ELDON...LAKE OZARK... OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...WAYNESVILLE... LEBANON...HOUSTON...CABOOL...MOUNTAIN GROVE...MANSFIELD...AVA... WEST PLAINS...BRANSON...FORSYTH...GAINESVILLE...THEODOSIA 410 AM CDT THU OCT 20 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. * SHORT TERM TRENDS...CLOUDS LINGERED ACROSS THE ADVISORY AREA EARLY THIS MORNING KEEPING TEMPERATURES IN THE 40S. THE SKY WILL GRADUALLY CLEAR FROM THE WEST BY SUNRISE ALLOWING TEMPERATURES TO FALL INTO THE LOWER AND MIDDLE 30S. * TIMING AND AREAS AFFECTED...AREAS OF FROST ARE EXPECTED EARLY THURSDAY MORNING FROM THE LAKE OF THE OZARKS REGION...SOUTH INTO THE BRANSON AND WEST PLAINS AREA. WIDESPREAD FROST WILL LIKELY OCCUR AGAIN LATE THURSDAY NIGHT AND EARLY FRIDAY MORNING. * TEMPERATURES...LOW TEMPERATURES BY DAY BREAK THURSDAY WILL FALL INTO THE LOWER AND MIDDLE 30S. SOME LOCATIONS MAY BRIEFLY REACH THE FREEZING MARK. * IMPACTS...FROST WILL LIKELY DAMAGE TENDER AND UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MOZ058-071-083-098-106-202115- /O.NEW.KSGF.FR.Y.0003.111021T0800Z-111021T1400Z/ MARIES-PHELPS-DENT-SHANNON-OREGON- INCLUDING THE CITIES OF...VIENNA...ROLLA...SALEM...WINONA... EMINENCE...THAYER...ALTON 410 AM CDT THU OCT 20 2011 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. * TIMING AND AREAS AFFECTED...AREAS OF WIDESPREAD FROST ARE EXPECTED EARLY FRIDAY MORNING FROM VIENNA...SOUTH INTO THE EMINENCE AND ALTON AREAS. * TEMPERATURE...LOW TEMPERATURES BY DAY BREAK FRIDAY WILL BE AROUND THE FREEZING MARK. * IMPACTS...FROST WILL LIKELY DAMAGE TENDER AND UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ GAEDE
125 WWUS73 KSGF 201401 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 901 AM CDT THU OCT 20 2011 ...FROST LIKELY TONIGHT... .A COLD CANADIAN AIR MASS WILL CONTINUE TO SETTLE OVER THE OZARKS TODAY AS HIGH PRESSURE BUILDS ACROSS THE AREA. TEMPERATURES NEAR OR SLIGHTLY BELOW THE FREEZING MARK WILL IMPACT ALL AREAS FROM SOUTHEAST KANSAS INTO THE MISSOURI OZARKS TONIGHT CAUSING WIDESPREAD FROST TO OCCUR. KSZ073-097-101-MOZ055-066>068-077>080-088>091-093>095-101>103- 210215- /O.EXP.KSGF.FZ.W.0003.000000T0000Z-111020T1400Z/ /O.CON.KSGF.FR.Y.0003.111021T0800Z-111021T1400Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-VERNON-ST. CLAIR-HICKORY-BARTON- CEDAR-POLK-DALLAS-JASPER-DADE-GREENE-WEBSTER-NEWTON-LAWRENCE- CHRISTIAN-MCDONALD-BARRY-STONE- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...NEVADA... APPLETON CITY...OSCEOLA...HERMITAGE...LAMAR...EL DORADO SPRINGS... STOCKTON...BOLIVAR...BUFFALO...JOPLIN...CARTHAGE...GREENFIELD... SPRINGFIELD...MARSHFIELD...ROGERSVILLE...NEOSHO...AURORA... MOUNT VERNON...NIXA...OZARK...ANDERSON...PINEVILLE...MONETT... CASSVILLE...KIMBERLING CITY...GALENA 901 AM CDT THU OCT 20 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING. A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. * TIMING AND AREAS AFFECTED...ALL OF THE MISSOURI OZARKS AND EXTREME SOUTHEASTERN KANSAS WILL EXPERIENCE NEAR FREEZING TEMPERATURES AND FROST LATE TONIGHT AND EARLY FRIDAY MORNING. * TEMPERATURES...AREA TEMPERATURES WILL FALL TO OR BELOW FREEZING LATE TONIGHT AND EARLY FRIDAY MORNING. FROST WILL ALSO BE LIKELY ACROSS THE AREA. * IMPACTS...FROST AND TEMPERATURES BELOW 32 DEGREES FOR MULTIPLE HOURS CAN CAUSE SERIOUS DAMAGE TO UNPROTECTED VEGETATION. FREEZING TEMPERATURES CAN ALSO DAMAGE UNDRAINED HOSES AND SPRINKLER SYSTEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MOZ056-057-069-070-081-082-092-096-097-104-105-210215- /O.EXP.KSGF.FR.Y.0002.000000T0000Z-111020T1400Z/ /O.CON.KSGF.FR.Y.0003.111021T0800Z-111021T1400Z/ MORGAN-MILLER-CAMDEN-PULASKI-LACLEDE-TEXAS-WRIGHT-DOUGLAS-HOWELL- TANEY-OZARK- INCLUDING THE CITIES OF...VERSAILLES...ELDON...LAKE OZARK... OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...WAYNESVILLE... LEBANON...HOUSTON...CABOOL...MOUNTAIN GROVE...MANSFIELD...AVA... WEST PLAINS...BRANSON...FORSYTH...GAINESVILLE...THEODOSIA 901 AM CDT THU OCT 20 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING. A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. * TIMING AND AREAS AFFECTED...ALL OF THE MISSOURI OZARKS AND EXTREME SOUTHEASTERN KANSAS WILL EXPERIENCE NEAR FREEZING TEMPERATURES AND FROST LATE TONIGHT AND EARLY FRIDAY MORNING. * TEMPERATURES...AREA TEMPERATURES WILL FALL TO OR BELOW FREEZING LATE TONIGHT AND EARLY FRIDAY MORNING. FROST WILL ALSO BE LIKELY ACROSS THE AREA. * IMPACTS...FROST AND TEMPERATURES BELOW 32 DEGREES FOR MULTIPLE HOURS CAN CAUSE SERIOUS DAMAGE TO UNPROTECTED VEGETATION. FREEZING TEMPERATURES CAN ALSO DAMAGE UNDRAINED HOSES AND SPRINKLER SYSTEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MOZ058-071-083-098-106-210215- /O.CON.KSGF.FR.Y.0003.111021T0800Z-111021T1400Z/ MARIES-PHELPS-DENT-SHANNON-OREGON- INCLUDING THE CITIES OF...VIENNA...ROLLA...SALEM...WINONA... EMINENCE...THAYER...ALTON 901 AM CDT THU OCT 20 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. * TIMING AND AREAS AFFECTED...ALL OF THE MISSOURI OZARKS AND EXTREME SOUTHEASTERN KANSAS WILL EXPERIENCE NEAR FREEZING TEMPERATURES AND FROST LATE TONIGHT AND EARLY FRIDAY MORNING. * TEMPERATURES...AREA TEMPERATURES WILL FALL TO OR BELOW FREEZING LATE TONIGHT AND EARLY FRIDAY MORNING. FROST WILL ALSO BE LIKELY ACROSS THE AREA. * IMPACTS...FROST AND TEMPERATURES BELOW 32 DEGREES FOR MULTIPLE HOURS CAN CAUSE SERIOUS DAMAGE TO UNPROTECTED VEGETATION. FREEZING TEMPERATURES CAN ALSO DAMAGE UNDRAINED HOSES AND SPRINKLER SYSTEMS. && $$ COLUCCI
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this frost advisory went out at Oct 19, 11:39 AM CDT, 3 hours 31 minutes earlier.
Area forecast discussion, Oct 19, 11:39 AM CDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1139 AM CDT WED OCT 19 2011
...UPDATE TO AVIATION...
.UPDATE...
MADE A QUICK UPDATE TO INSERT PATCHY DRIZZLE EAST OF THE HIGHWAY
65 CORRIDOR TODAY. CALLS TO THE LAKE OF THE OZARKS REGION CONFIRM
DRIZZLE IS FALLING BENEATH THE LIGHT RADAR RETURNS ACROSS THE
AREA. WE HAVE ALSO SEEN ASOS/AWOS VISIBILITIES DROP DOWN TO 5SM OR
LESS AT TIMES. CLOUD TOP TEMPS MAY GET COLD ENOUGH TO SUPPORT MORE
OF A LIGHT RAIN THAN A DRIZZLE AT TIMES...BUT THINK DRIZZLE WILL
BE THE PREVALENT PRECIPITATION TYPE.
SCHAUMANN
&&
.DISCUSSION...
/ISSUED 235 AM CDT WED OCT 19 2011/
AN UPPER LEVEL TROUGH CONTINUED TO DEEPEN ACROSS THE MISSISSIPPI
VALLEY EARLY WEDNESDAY ALLOWING THE COLDEST AIR MASS OF THE SEASON
TO SPILL INTO THE CENTRAL U.S. CLOUDS CONTINUED TO IMPACT THE
EASTERN OZARKS AS MOISTURE WRAPPED AROUND A DEVELOPING DEEP
CYCLONIC FLOW.
AN EXPANSIVE SURFACE HIGH PRESSURE SYSTEM WILL GRADUALLY BUILD
INTO THE REGION OVER THE NEXT COUPLE OF DAYS AS THE UPPER TROUGH
CLOSES OFF AND LIFTS SLOWLY OFF TO THE NORTHEAST. THIS WILL
MAINTAIN A DEEP NORTHERLY FLOW AND COLD AIR ADVECTION. MANY AREAS
ACROSS THE OZARKS MAY NOT GET OUT OF THE 40S TODAY AND LOWER 50S
ON THURSDAY.
THE SURFACE PRESSURE GRADIENT AND SUBSEQUENT MIXING...AND
RESIDUAL CLOUD COVER WILL COMPLICATE COOLING POTENTIAL TONIGHT.
EXPECT THE COLDEST TEMPERATURES TO EXIST ACROSS SOUTHEAST KANSAS
INTO WEST CENTRAL AND SOUTHWEST MISSOURI CLOSER TO THE SURFACE
HIGH PRESSURE RIDGE STRETCHING NORTH TO SOUTH ACROSS THE PLAINS.
TEMPERATURES WILL LIKELY FALL TO OR BELOW FREEZING EARLY THURSDAY
MORNING IN THIS AREA. IT IS UNCERTAIN WHETHER A HARD FREEZE WILL
OCCUR AS READINGS MAY REMAIN JUST AT FREEZING FOR A RELATIVELY SHORT
PERIOD OF TIME...BUT FEEL THE RISK WARRANTS AN UPGRADE TO A FREEZE
WARNING BASICALLY WEST OF HIGHWAY 65. THE FREEZE WATCH TO THE EAST
WILL BE CANCELLED AS FORECAST LOWS ARE ABOVE FREEZING. PATCHY TO
AREAS OF FROST WILL BE POSSIBLE TONIGHT MAINLY IN SHELTERED AREAS.
FREEZING TEMPERATURES AND MORE WIDESPREAD FROST APPEAR MORE LIKELY
ACROSS THE FORECAST AREA THURSDAY NIGHT AS THE SURFACE HIGH BUILDS
INTO THE REGION ALLOWING FOR BETTER RADIATIONAL COOLING. AN
ADDITIONAL FREEZE WATCH WILL NOT BE ISSUED AT THIS TIME...BUT THE
POTENTIAL FOR FROST AND A FREEZE WILL BE MENTIONED IN THE EXISTING
FREEZE WARNING AND HAZARDOUS WEATHER OUTLOOK.
A GRADUAL WARMING TREND WILL BEGIN FRIDAY AS SURFACE HIGH PRESSURE
SLIDES TO THE EAST AND 500 MB HEIGHTS RECOVER THE WAKE OF THE
DEPARTING TROUGH. A MINOR SHORTWAVE AND ASSOCIATED WEAK FRONT
WILL PUSH ACROSS THE REGION LATER IN THE WEEKEND. AN INCREASE IN
CLOUDS AND ONLY A SLIGHT CHANCE OF SHOWERS IS EXPECTED AS MOISTURE
AVAILABILITY WILL BE LIMITED WITH THIS SYSTEM.
FOSTER
&&
.AVIATION...
MVFR CEILINGS WILL CONTINUE TO BUILD SOUTH OUT OF CENTRAL MISSOURI
THIS AFTERNOON. THE LATEST SHORT TERM MODEL GUIDANCE AND UPSTREAM
OBSERVATIONS INDICATE THAT MVFR CEILINGS WILL PREVAIL THIS
AFTERNOON AT KSGF AND KBBG. THIS DECK OF CLOUDS WILL SPREAD BACK
INTO THE KJLN AERODROME...BUT CEILINGS WILL REMAIN IN THE VFR
CATEGORY. THE CLOUDS ARE THEN EXPECTED TO DECREASE THIS EVENING
WITH VFR THEN PREVAILING THROUGH THURSDAY MORNING. BRISK AND GUSTY
NORTHWEST WINDS THIS AFTERNOON WILL DECREASE BY SUNSET.
SCHAUMANN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WARNING FROM 1 AM TO 9 AM CDT THURSDAY FOR MOZ066-067-
077>079-088>090-093>095-101>103.
KS...FREEZE WARNING FROM 1 AM TO 9 AM CDT THURSDAY FOR KSZ073-097-101.
&&Hazardous weather outlook, Oct 19, 12:54 PM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1254 PM CDT WED OCT 19 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1254 PM CDT WED OCT 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... SIGNIFICANT FROST AND FREEZE RISK. ELEVATED FIRE WEATHER RISK. DISCUSSION... LOW TEMPERATURES TONIGHT WILL FALL TO NEAR OR BELOW FREEZING FROM SOUTHEAST KANSAS INTO SOUTHWEST AND WEST CENTRAL MISSOURI. PATCHY TO AREAS OF FROST WILL BE POSSIBLE ACROSS THE OUTLOOK AREA MAINLY IN SHELTERED AREAS. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON WEST OF HIGHWAY 71. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AN ELEVATED TO SIGNIFICANT RISK OF A FROST OR FREEZE IS EXPECTED THURSDAY NIGHT. TEMPERATURES MAY AGAIN APPROACH FREEZING FRIDAY NIGHT ACROSS PORTIONS OF SOUTH CENTRAL MISSOURI. ELEVATED FIRE WEATHER CONDITIONS ARE AGAIN EXPECTED THURSDAY AFTERNOON WEST OF HIGHWAY 71. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 3:50 AM CDT | Freeze Warning | SGF | Barry, Barton, Benton, Cedar, Christian, Dade and 12 more | 29 hr |
Nearby
Frost Advisories in Missouri, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.